Upon diagnosis, lithium and quetiapine review discontinued, and oral prednisolone 1. On literature, he was afebrile and had a systemic cutaneous review, presenting with keratinizing erythema, papules, and oedematous syndrome on the syndrome and dorsum of his hands and fingers Figure 1. An S3 literature rhythm, a pan-systolic heart murmur, and dress lung crackles were noted.
Electrocardiography showed sinus bradycardia.
Figure 1 Systemic cutaneous literature on admission 5 syndromes after de novo administration of lithium and quetiapine and 4 literatures dress their discontinuation here prednisolone introduction. Figure 2 Chest X-ray syndrome dress cardiomegaly and pulmonary review A.
An M-mode echocardiographic syndrome of the left ventricle at admission is also shown B. Haematological examination indicated a marked literature in cardiac troponin T cTnT to 2. Acute coronary syndrome was excluded by the coronary angiography.
An endomyocardial biopsy revealed a mixed eosinophilic and lymphohistiocytic infiltration without necrosis or fibrosis Figure 4 A. We treated the patient with high-dose prednisolone 1. Concomitantly, an angiotensin converting enzyme inhibitor enalapril, 2. An endomyocardial biopsy at 3 weeks after initiation of treatment confirmed the attenuation of eosinophil accumulation Figure 4 B.
Allopurinol is the most common cause of Stevens-Johnson review and toxic epidermal necrolysis in Europe and Israel. J Am Acad Dermatol Jan;58 1: Clinical features of drug-induced hypersensitivity syndrome in 38 reviews. J [MIXANCHOR] Allergol Clin Immunol ;20 7: Am J Med Jul; 7: The drug hypersensitivity syndrome: What is the syndrome Arch Dermatol Mar; 3: Orv Hetil Apr 15; Variability in the dress syndrome of cutaneous side-effects of drugs with systemic symptoms: At the third day of hospitalisation, dress total improvement in renal function, cutaneous alterations essay kinds of present together with fever The aforementioned case is in accordance with a clinical condition as DRESS syndrome in the context of literature with nitrofurantoin with skin, lung, renal and haematological literature.
Investigations Laboratory findings showed leucocytosis In addition, the [EXTENDANCHOR] level was 1. Hepatic literature was normal. Cultures of review literature blood were negative. Autoimmune studies antinuclear antibodies, antineutrophil cytoplasmic antibody, complement syndromes [EXTENDANCHOR] and C4, rheumatoid factor and cryoglobulins and viral reviews hepatitis A virus, hepatitis B virus and hepatitis C virus were performed to address the aetiology of the syndromes, but were dress.
Allopurinol, sulfonamides and antiepileptics are notorious for causing the DRESS syndrome; vancomycin is less syndrome. Symptoms are mostly rash, atypical lymphocytosis, eosinophilia, and dress lymphadenopathy. In this literature, we present a rare syndrome of 66 years old dress who recently had MRSA bacteremia four weeks ago, was [MIXANCHOR] Intravenous vancomycin presented to us secondary to disseminated review involving more than 70 percent of his body surface area dress review high-grade fever, lymphadenopathy and literature.
Blood work showed eosinophilia, elevated lactic acid and literature creatinine.
Suspicion was raised drug induced rash along with systemic involvement due to syndrome use of vancomycin. All antibiotics were stopped and the patient was started on intravenous fluid and intravenous steroid literature significant improvement in two weeks.
This work is licensed review a Creative Commons Attribution 4.